# SDR DALA2016020900946

- Difficulty date: January 27, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 47,410 hours, 24,743 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Locked
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPERIENCED THE NR 1 BRAKE LOCKING UP DURING TAXI OUT TO THE RUNWAY.  ACFT RETURNED TO BLOCKS. MAINTENANCE FOUND THE NR 1 BRAKE ASSY AND BEARING DAMAGE.  REPLACED NR 1 BRAKE ASSEMBLY AND NR 1 TIRE ASSY.  INSPECTED AXLE WITH NO DAMAGE FOUND.
